# SDR SWAA2015072342171

- Difficulty date: July 14, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 57,146 hours, 44,890 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6549586
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE STRUCTURE ANGLE CRACKED AT WBL 87.49.  REPAIRED ANGLE IAW EA.
